Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2015: 0.43
Inverse problem and null-controllability for parabolic systems
1Departamento de Matemática y Ciencia de la Computación, Universidad de Santiago, Casilla 307, Correo 2, Santiago, Chile.
2Institut Élie Cartan, UMR 7502, INRIA, Nancy-Université, CNRS, POB 239, Vandœuvre-lès-Nancy 54506, France.
Citation Information: Journal of Inverse and Ill-posed Problems. Volume 19, Issue 3, Pages 379–405, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.036, August 2011
- Published Online:
In this paper, we present some abstract results giving a general connection between null-controllability and several inverse problems for a class of parabolic equations. We obtain some conditional stability estimates for the inverse problems consisting of determining the initial condition and the source term, from interior or boundary measurements. We apply this framework for Stokes system with interior and boundary observations, for a coupling of two Stokes system and a linear fluid-structure system.